Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took medicine for tympanists. What is the reason of hearing loss?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1110 Questions
Question
Hi, I am 29 years old, all of sudden I started hearing less from my left year, I went to the hospital for checkup and the doctor said I have tympanitis, they have given me medicine , I am very much afraid as my friends say It will not recover, pls advise how long it takes to recover and which is the best medicine for cure. Regards XXXXXXX
Posted Mon, 2 Dec 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Hariom Sharma 28 minutes later
Brief Answer: No need to so much worry. Detailed Answer: Hi Mam, I have gone through your query. If you are correctly diagnosed and symptoms are gradually improving then there is no need to so much worry because tympanitis resolves within 15 days if properly treated. In our patients I suggests---> 1. Antibiotic amoxicillin and clavulinic acid combination. 2. Nasal decongestant. 3. Systemic decongestant. 4. Steam Inhalation five times a day. To reach the near diagnosis and exclusion of the other disease you may go for pure tone audiometry and Impedance audiometry. Hope this answers your query. If you have any doubt, I will be available for your query. Regards
Above answer was peer-reviewed by
 
Follow-up: Took medicine for tympanists. What is the reason of hearing loss? 25 minutes later
Dear dr, Thankyou for your reply. The dr has given me the following medicine 1) myrtol standardized enteric coated soft capsule - pohl 2) ephedrine hydrochloride and nitrofurazone nasal drops 3) cefixime capsule 4) chinese medicine for cold. I am taking steam 3 times a day, Pls advise the medicine i am taking is correct ? Regards
 
 
Answered by Dr. Hariom Sharma 12 minutes later
Brief Answer: Correct medicine Detailed Answer: Hi Mam, Thanks for follow up query. I have gone through your prescription. According to the diagnosed disease you are on correct medicines that are given by your doctor. Please faith on your doctor, continue the medicine and follow up. Wish you good health
Above answer was peer-reviewed by
 
Follow-up: Took medicine for tympanists. What is the reason of hearing loss? 18 minutes later
Thankyou dr, i am indian staying in china, we have a language problem as dr cannot speak english, just wanted to make sure the medicine is right.
 
 
Answered by Dr. Hariom Sharma 11 minutes later
Brief Answer: Right medicine Detailed Answer: Hi Mam, I have gone through your follow up query. For your kind information you are on right medicine. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor